The Bogomolov multiplier of groups of order $p^7$ and exponent $p$
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 955-974 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We conduct an in-depth investigation into the structure of the Bogomolov multiplier for groups of order $p^7$ $(p > 2)$ and exponent $p$. We present a comprehensive classification of these groups, identifying those with nontrivial Bogomolov multipliers and distinguishing them from groups with trivial multipliers. Our analysis not only clarifies the conditions under which the Bogomolov multiplier is nontrivial but also refines existing computational methods, enhancing the process of determining these multipliers for the specified class of $p$-groups.
We conduct an in-depth investigation into the structure of the Bogomolov multiplier for groups of order $p^7$ $(p > 2)$ and exponent $p$. We present a comprehensive classification of these groups, identifying those with nontrivial Bogomolov multipliers and distinguishing them from groups with trivial multipliers. Our analysis not only clarifies the conditions under which the Bogomolov multiplier is nontrivial but also refines existing computational methods, enhancing the process of determining these multipliers for the specified class of $p$-groups.
DOI : 10.21136/CMJ.2024.0245-23
Classification : 13A50, 14E08, 14M20, 20D15
Keywords: commutativity-preserving exterior product; ${\widetilde {B}_0}$-pairing; curly exterior square; Bogomolov multiplier
@article{10_21136_CMJ_2024_0245_23,
     author = {Araghi Rostami, Zeinab and Parvizi, Mohsen and Niroomand, Peyman},
     title = {The {Bogomolov} multiplier of groups of order $p^7$ and exponent $p$},
     journal = {Czechoslovak Mathematical Journal},
     pages = {955--974},
     year = {2024},
     volume = {74},
     number = {4},
     doi = {10.21136/CMJ.2024.0245-23},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0245-23/}
}
TY  - JOUR
AU  - Araghi Rostami, Zeinab
AU  - Parvizi, Mohsen
AU  - Niroomand, Peyman
TI  - The Bogomolov multiplier of groups of order $p^7$ and exponent $p$
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 955
EP  - 974
VL  - 74
IS  - 4
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0245-23/
DO  - 10.21136/CMJ.2024.0245-23
LA  - en
ID  - 10_21136_CMJ_2024_0245_23
ER  - 
%0 Journal Article
%A Araghi Rostami, Zeinab
%A Parvizi, Mohsen
%A Niroomand, Peyman
%T The Bogomolov multiplier of groups of order $p^7$ and exponent $p$
%J Czechoslovak Mathematical Journal
%D 2024
%P 955-974
%V 74
%N 4
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0245-23/
%R 10.21136/CMJ.2024.0245-23
%G en
%F 10_21136_CMJ_2024_0245_23
Araghi Rostami, Zeinab; Parvizi, Mohsen; Niroomand, Peyman. The Bogomolov multiplier of groups of order $p^7$ and exponent $p$. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 955-974. doi: 10.21136/CMJ.2024.0245-23

Cité par Sources :